Thunderstorm Wind, Camden
- When
- June 3, 2:31 PM EST
- Where
- Camden County, Kingsland
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 30.800, -81.683
Large tree limbs down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 3, 2:20 PM EST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 PM EDT TUE JUN 3 2003 CURRENTLY...SQUALL LINE MOVING ENEWD THROUGH PORTIONS OF THE GA CWA AND ANOTHER BATCH OF STORMS MOVING NEWD OVER THE JAX METRO AREA. NO REPORTS OF HAIL HAVE BEEN RECEIVED YET AND BUT GUSTS TO NEAR 42 KT HAVE BEEN MEASURED. WATER VAPOR SHOWS THE WELL-DEFINED TROUGH FROM TN VALLEY TO LOWER MS VALLEY WITH PLENTIFUL MOISTURE AHEAD OF THE SYSTEM AND GOOD OUTFLOW ALOFT. FORECAST...MODELS SHOW STRUNG OUT VORT LOBE TONIGHT FROM CAROLINAS TO FL BIG BEND AREA WITH DEEP LAYER IN MOISTURE OVER THE SE. FRONTAL BOUNDARY WILL GET SHUNTED FURTHER EWD NOW LOCATED OVER LA AND UP INTO TN VALLEY. WILL UP THE RAIN CHANCES NEXT FEW PERIODS DUE TO FAVORABLE DYNAMICS AND INSTABILITY. EXPECT MAIN CONCERN WILL BE THE HEAVY RAINFALL ALTHOUGH MODELS SUGGEST 850 WINDS INCREASING TO 30-35 KT...WHICH COULD SUPPORT SOME MORE ORGANIZED STORMS OVERNIGHT AND INTO WED. FOR NOW WILL MAINTAIN THE HEAVY RAINFALL WORDING IN THE ZONES...ESP SINCE PWATS HANG IN AROUND 2 INCHES. SINCE STORMS HAVE DECENT MOVEMENT TO THE NE AT THIS TIME AND RAINFALL HAS NOT BEEN EXCESSIVE SO FAR WILL HOLD OFF ON FLOOD WATCH ATTM. THU...FRONT WILL HANG UP OVER THE NE FL/SE GA AREA KEEP 30-50 POPS OVER THE AREA. FRI...DRIER FILTERS INTO SE GA AND WILL LOWER POPS THERE TO SLIGHT CHANCES WITH CHANCES FOR NE FL. .MARINE...HAVE SPLIT THE CWF INTO NEAR AND OFFSHORE WATERS WITH SCEC SPEEDS OFFSHORE AND A SOLID 15 KTS FOR NEARSHORE WATERS TONIGHT. WILL CONTINUE WITH MARGINAL SCEC THRU WEDNESDAY THEN DECREASE SPEEDS AS SFC RIDGING BUILDS IN FROM THE S THIS WEEKEND. .FIRE WX...NO HEADLINES. .EXTDD...MODEL GUIDANCE CONTS IN GENERAL AGREEMENT THAT DIFFUSE FRONTAL BOUNDARY OVER EXTREME N FL WILL BE GRADUALLY SHIFT NWD THRU SAT WHILE LOW-MID LEVEL RIDGE BUILDS BACK OVER THE CWA. VRBL SFC SYNOPTIC FLOW ON FRI BECOMES MORE S TO SW SAT THROUGH MON. ANOTHER IN A SERIES OF SHORTWAVES MOVES OUT OF THE LOWER MS VALLEY WITH LOW PRES FORMING ALONG A FRONT NEAR MS. ENOUGH MOISTURE AND INSTABILITY EXPECTED TO PRODUCE MAINLY AFTN AND EVENING CONVECTION FRI THRU SUN. FRONT MAY PUSH A LITTLE FURTHER SEWD BUT LOSE SOME UPPER SUPPORT AS MOST ENERGY LIFTS WELL N OF AREA BUT SUFFICIENT DEEP LAYER MOISTURE LOOKS TO EXIST FOR CHANCE POPS. .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. PUBLIC...SHASHY MARINE/FIRE WX...ENYEDI
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-032215- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1220 PM EDT TUE JUN 3 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EXTREME NORTHEAST FLORIDA AND OVER SOUTHEAST GEORGIA... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THE REMAINDER OF THIS AFTERNOON AND EVENING OVER THE AREA. WHILE MOST STORMS WILL NOT PRODUCE SEVERE WEATHER...ISOLATED SEVERE THUNDERSTORMS MAY PRODUCE PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. OTHERWISE...SOME STRONG STORMS WILL PRODUCE FREQUENT LIGHTNING...RAINFALL NEAR 2 INCHES PER HOUR...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE SCATTERED TO NUMEROUS THUNDERSTORMS OVER THE AREA WEDNESDAY. LOCALLY HEAVY RAINFALL MAY OCCUR OVER MAINLY THE SUWANNEE VALLEY OF NORTH FLORIDA AND ACROSS SOUTHEAST GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP MAINLY DURING THE AFTERNOON HOURS THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SELF ACTIVATE IF ANY WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ/ARS
FLZ024-025-032-033-031900- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT TUE JUN 3 2003 ...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CLAY...DUVAL...ST JOHNS AND NASSAU THROUGH 3 PM... AT 230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM BALDWIN TO 2 MILES NORTHWEST OF MANDARIN TO 3 MILES NORTHWEST OF SPUDS...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF ORANGE PARK TO 2 MILES NORTHWEST OF MANDARIN TO 3 MILES NORTH OF HASTINGS... MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...SPUDS...PICOLATA...ORANGE PARK...MANDARIN...JACKSONVILLE HEIGHTS...HASTINGS AND FRUIT COVE THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. TORRENTIAL RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. HESS
GAZ134-135-150-151-031945- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT TUE JUN 3 2003 ...STRONG THUNDERSTORMS WILL IMPACT WARE...PIERCE...BACON...APPLING COUNTIES THROUGH 345 PM... AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF DIXIE UNION...OR ABOUT 12 MILES NORTHWEST OF WAYCROSS...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WARESBORO... DIXIE UNION...BICKLEY...ALMA...NEW LACY...SURRENCY AND BAXLEY THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SHASHY
FLZ024-025-031930- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EDT TUE JUN 3 2003 ...STRONG THUNDERSTORMS WILL IMPACT DUVAL AND NASSAU COUNTIES THROUGH 330 PM... AT 253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF ST. GEORGE TO 4 MILES SOUTHWEST OF OCEANWAY TO 9 MILES SOUTHWEST OF JACKSONVILLE BEACH...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF CALLAHAN TO 5 MILES SOUTHEAST OF JACKSONVILLE INTERNATIONAL TO 4 MILES SOUTHWEST OF PALM VALLEY...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. GEORGE...UNF...TALLYRAND...NASSAU VILLAGE-RATLIFF... DOWNTOWN JACKSONVILLE...ARLINGTON...OCEANWAY AND JACKSONVILLE INTERNATIONAL THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. TORRENTIAL RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. HESS
FLZ024-GAZ163-164-032000- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 256 PM EDT TUE JUN 3 2003 ...STRONG THUNDERSTORMS WILL IMPACT CHARLTON AND CLINCH COUNTIES THROUGH 4 PM... AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF FARGO...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FARGO...STEVEN FOSTER STATE PARK...RACE POND...HOMELAND AND FOLKSTON THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SHASHY
GAZ153-154-165-166-032015- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 318 PM EDT TUE JUN 3 2003 ...STRONG THUNDERSTORMS WILL IMPACT CAMDEN AND GLYNN COUNTIES THROUGH 415 PM... AT 318 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF KINGS FERRY...OR ABOUT 7 MILES SOUTHWEST OF KINGSLAND...MOVING NORTH AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGSLAND...KINGS FERRY...HARRIETTS BLUFF...COLESBURG... WOODBINE...DOVER BLUFF...WAVERLY AND BRUNSWICK THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...AND VERY HEAVY RAINALL CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SHASHY
FLZ024-031945- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 PM EDT TUE JUN 3 2003 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN NASSAU COUNTY THROUGH 345 PM... AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF YULEE TO 3 MILES SOUTH OF AMELIA CITY...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF FOLKSTON TO 6 MILES NORTH OF TALBOT ISLAND...MOVING NORTHEAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND YULEE...AMELIA CITY AND FERNANDINA BEACH THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. TORRENTIAL RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. HESS
The Jacksonville radar (KJAX), 35 km away, was scanning. The volume nearest the first event began at 19:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large tree limbs down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2003Every state in 2003This day in weather historyWarnings in Georgia, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5359442.